Please use this identifier to cite or link to this item:
http://elar.urfu.ru/handle/10995/117845
Title: | A Functional Characterization of the Hurewicz Property |
Authors: | Osipov, A. V. |
Issue Date: | 2022 |
Publisher: | Iranian Academic Center for Education, Culture and Research |
Citation: | Osipov A. V. A Functional Characterization of the Hurewicz Property / A. V. Osipov // Iranian Journal of Mathematical Sciences and Informatics. — 2022. — Vol. 17. — Iss. 1. — P. 99-109. |
Abstract: | For a Tychonoff space X, we denote by Cp(X) the space of all real-valued continuous functions on X with the topology of point-wise convergence. We study a functional characterization of the covering property of Hurewicz. © 2022 Academic Center for Education, Culture and Research TMU. |
Keywords: | CP THEORY HUREWICZ PROPERTY SELECTION PRINCIPLES UFIN(O,Γ) UFIN(O,Ω) |
URI: | http://elar.urfu.ru/handle/10995/117845 |
Access: | info:eu-repo/semantics/openAccess |
SCOPUS ID: | 85128881824 |
WOS ID: | 000798350900008 |
PURE ID: | 30209132 |
ISSN: | 17354463 |
DOI: | 10.52547/ijmsi.17.1.99 |
Appears in Collections: | Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
2-s2.0-85128881824.pdf | 389,27 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.